# SDR SWAA041949

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 41,368 hours, 37,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 6547955
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO DOOR DOUBLER AT BS 793, RBL 9, CRACKED.  REPAIRED DOUBLER PER EA.
